# SDR YENA2022122301289

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 049
- Aircraft time: 42,173 hours, 27,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#811, BOS-ORD.  UNABLE TO DISARM THE L1 DOOR LEVER WILL NOT MOVE.  (UNABLE TO DISARM THE L1 DOOR LEVER WILL NOT MOVE)  PERFORMED L1 DOOR SLIDE ASSEMBLY  INSPECTION FOUND BUSTLE NOT INSTALLED ON HOUSING. OBSTRUCTING DOOR OPERATION (LANYARD PINS) ALSO FOUND L1 DOOR LOWER, TRIM LH CORNER SEAL LODGED BETWEEN GIRT BAR AND DOOR FRAME IMPENDING DOOR ARMING/ DISARMING OPERATION. READJUSTED SEAL LOWER LH CORNER ON L1 AWAY FROM GIRT BAR CONT LOG PAGE 3556069 ITEM 2. CONTINUATION FROM L/P 3556069 ITEM 1 ALSO REINSTALLED BUSTLE LANYARDS PINS INTO HOUSING L1 DOOR SLIDE INSPECTION IAW AMM 25-65-01 /600. PERFORMED ARMING / DISARMING OPS CHECK OF L1 DOOR REF AMM 26-65-01. OPS CHECK NORMAL AT THIS TIME.
